Translator Disclaimer
May 2013 SLE curves and natural parametrization
Gregory F. Lawler, Wang Zhou
Ann. Probab. 41(3A): 1556-1584 (May 2013). DOI: 10.1214/12-AOP742

Abstract

Developing the theory of two-sided radial and chordal $\mathit{SLE}$, we prove that the natural parametrization on $\mathit{SLE}_{\kappa}$ curves is well defined for all $\kappa<8$. Our proof uses a two-interior-point local martingale.

Citation

Download Citation

Gregory F. Lawler. Wang Zhou. "SLE curves and natural parametrization." Ann. Probab. 41 (3A) 1556 - 1584, May 2013. https://doi.org/10.1214/12-AOP742

Information

Published: May 2013
First available in Project Euclid: 29 April 2013

zbMATH: 1288.60098
MathSciNet: MR3098684
Digital Object Identifier: 10.1214/12-AOP742

Subjects:
Primary: 28A80, 30C20, 60D05, 60J60

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.41 • No. 3A • May 2013
Back to Top